Optical beams in saturable self-focusing media
Journal article, 1992

An approximate analytical analysis of two-dimensional optical beams propagating in saturable self-focusing media is carried out. In particular, the radial shape and the phase shift of the stationary self-trapped fundamental mode are investigated in detail. The dynamic variations of the beamwidth and the phase shift for nonstationary propagation are also analyzed. The predictions of the analytical model are compared with numerical results for stationary propagation and show good agreement. © 1992 The American Physical Society.


Magnus Karlsson

Department of Electromagnetic Field Theory

Physical Review A - Atomic, Molecular, and Optical Physics

1050-2947 (ISSN) 1094-1622 (eISSN)

Vol. 46 5 2726-2734

Subject Categories

Physical Sciences

Atom and Molecular Physics and Optics



More information